RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 20, Number 3  


Ordinary Differential Equations
Variational approach to the problem of the control of the spectrum of conservative dynamical systems
Yu. Sh. Abramov
371
Completeness of eigenfunctions of an ordinary differential pencil of non-Keldysh type
A. I. Vahabov
375
The structure of impulse-sliding modes under perturbations of measure type. I
V. B. Kostousov
382
A general boundary value problem for an $m$-order ordinary differential equation in the class of generalized functions
T. M. Kosheleva
392
Formal representations of solutions of a class of linear homogeneous differential equations
M. Kh. Lantsman
398
Annular domains that contain limit cycles
Yu. V. Malyshev, V. P. Zakharov
408
$\varepsilon $-controllability of linear systems in a Banach space and moment inequalities
A. P. Marynych
413
Algebroidal solutions of differential equations with algebroidal coefficients
V. D. Mokhon'ko
417
Algebraic differential equations that have meromorphic solutions
V. P. Petrenko
425
Stability of a terminal set and optimality of pursuit time in differential games
E. S. Polovinkin
433
Obstacles to linearization
J. R. Sell
446
A boundary value problem for a singular equation
A. I. Shindyapin
450

Partial Differential Equations
Convergence of the solution of a singularly perturbed mixed problem for a hyperbolic system on the plane in the case of branching of the solution of the degenerate problem. III
V. N. Gol'dberg
456
Conjugate Green operators and correct solvability of parabolic boundary value problems in negative Hölder spaces
S. D. Ivasishen
470
Lower bounds for the number of solutions of some boundary value problems
V. S. Klimov
481
Solution of a one-dimensional Cauchy problem for a second-order parabolic system with discontinuous coefficients
Yu. A. Mamedov, F. M. Namazov
489
Asymptotic properties of the solution of the Cauchy problem for a first-order quasilinear equation
N. S. Petrosyan
502
On the loss of smoothness of differential operators in the case of $G$-convergence
U. Raitums
508
Initial-boundary value problem for equations of the type of oscillations of a plate in a region whose boundary contains manifolds of different dimensions
V. M. Uroev
513

Short Communications
Transformation theory of holomorphic differential equations
V. V. Amel'kin, V. L. Rabtsevich
523
A method for solving problems of the theory of filtration of a liquid in fissured rock
N. I. Bakievich
525
Degree of decrease of periodic solutions of a quasilinear equation
N. M. Belyakov
527
Plane stationary problem of the theory of heat conduction for a composite wedge-shaped region
B. A. Vasil'ev
530
Transformations of two-layer difference operators
V. A. Korobitsyn
533
Construction of periodic solutions of differential equations
V. N. Laptinskii
536
Local sections and the maximum principle for difference inclusions
L. I. Minchenko, O. F. Borisenko
539
Inversion formulas for modified Kontorovich–Lebedev integral transformations
V. B. Poruchikov, Yu. M. Rappoport
542
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019